Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 28, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Aug 1, 2014, 2:22 AM CDT for Brazoria County, Fort Bend County, Harris County, Texas. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2014, 2:22 AM CDT (07:22 UTC)
- Expired
- Aug 1, 2014, 4:15 AM CDT
- In force
- 113 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 42 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:45 AM CDT | FLOOD | Aldine, TX | FLOOD WATERS STARTING TO ENTER HOMES IN THE ALDINE BENDER AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1796 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
065
WGUS54 KHGX 010722
FFWHGX
TXC039-157-201-010915-
/O.NEW.KHGX.FF.W.0028.140801T0722Z-140801T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
222 AM CDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRIS COUNTY IN SOUTHEAST TEXAS...
NORTHEASTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
NORTH CENTRAL BRAZORIA COUNTY IN SOUTHEAST TEXAS...
* UNTIL 415 AM CDT
* AT 218 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
AND AROUND THE CITY OF HOUSTON. BELTWAY 8 BETWEEN INTERSTATE 45
AND U.S. 59 IS CLOSED... ALL MAINLANES. HIGH WATER HAS BEEN
REPORTED AT BELTWAY 8 SOUTH AND ALTERNATE 90. HIGH WATER HAS ALSO
BEEN REPORTED AT INTERSTATE 10 EAST AND ALTERNATE 90. THREE TO SIX
INCHES OF RAINFALL HAS ALREADY FALLEN ACROSS THE WARNING AREA.
FLASH FLOODING IS ALREADY OCCURRING. AREAS THAT ARE EXPERIENCING
RAINFALL CAN EXPECT RAIN RATES IN THE TWO TO THREE AND A HALF INCH
PER HOUR RANGE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PASADENA...NORTHERN PEARLAND...NORTHEASTERN SUGAR LAND...MISSOURI
CITY...DEER PARK...STAFFORD...SOUTH HOUSTON...BELLAIRE...HUMBLE...
WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...JERSEY
VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...PINEY POINT
VILLAGE...FOURTH WARD...GREATER THIRD WARD...GREATER EASTWOOD AND
ALDINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3001 9512 2969 9512 2957 9522 2955 9552
2962 9563 3000 9554
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:00 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 1, 12:00 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1200 AM CDT FRI AUG 1 2014 .DISCUSSION... SEE AVIATION FOR 6Z TAF ISSUANCE. && .AVIATION... HEAVY RAINFALL HAS NOW MOVED OVER KIAH WITH OTHER SHOWERS AND THUNDERSTORMS FROM THIS EVENING DISSIPATED OR WEAKENING. HIGH RES MODELS CONTINUE TO SHOW REDEVELOPMENT EARLY THIS MORNING AS THE FRONT MAKES A SECOND ATTEMPT TO PUSH SOUTHWARDS. LOOKS THAT FRONT HAS STARTED ITS PUSH AS DEWPOINT AT KCLL HAS STARTED TO FALL AND WINDS ARE NOW OUT OF THE NORTH. HIGH RES RAP AND HRRR REDEVELOP PRECIP FROM KCXO SOUTHWARDS AND BRING AN END TO THE PRECIP FOR THE INLAND SITES BY 10AM. NEAR THE COAST THE CHANCES OF PRECIP WILL CONTINUE THROUGHOUT THE DAY AS HIGH MOISTURE/ SURFACE BOUNDARY REMAIN OVER THE AREA. STILL LEFT MENTION FOR A POSSIBLE SHOWER AS FAR INLAND AS KIAH THANKS TO NAM KEEPING PWAT VALUES AT 1.90". FOR OUR NORTHERN TAF SITES OF KCLL AND KUTS REDEVELOPMENT DOES NOT LOOK LIKELY AS THE FRONT IS NEAR OR ALREADY THROUGH THE AREA. KUTS IT WILL BE CLOSE THIS MORNING AS WINDS HAVE NOT YET SHIFTED. 23 && .PREV DISCUSSION... /ISSUED 1049 PM CDT THU JUL 31 2014/ UPDATE... BEEN A BUSY NIGHT WITH LOTS OF RAIN AND ONE DAMAGE REPORT. RADAR ESTIMATES IN THE POLK/SAN JACINTO/LIBERTY SHOW WIDESPREAD RAINFALL TOTALS OF 2 INCHES WITH ISOLATED AMOUNTS OF 4 TO 6.5 INCHES. COLD FRONT HAS STALLED AROUND A HEARNE TO TYLER LINE WITH THE STORMS HAVING MOVED OFF THE BOUNDARY REINFORCING THE COLD POOL WITH THE OUTFLOW FROM THE FRONTAL BOUNDARY STORMS COLLIDING WITH THE SEABREEZE AND FOCUS THE RAINS ACROSS THE NORTH. THE STORMS HAVE CONTINUED TO PUSH VERY SLOWLY SOUTH AND 2 INCH PW AT GLS STREAMING INTO THE CLUSTER IN EAST HARRIS-LIBERTY COUNTY. HAVE CONCERNS THAT REDEVELOPMENT IS GOING TO OCCUR AFTER MIDNIGHT ALONG THE FRONT AS IT GETS A NUDGE LATER TONIGHT AND PUSHED THE FRONT DOWN TOWARD THE COAST BY 15-18Z FRIDAY. HAVE ADJUSTED POPS BASED THE HRRR/RUC OF LATE WHICH HAVE DONE A GOOD JOB AND SHOW THIS REDEVELOPMENT SCENARIO...GENERALLY RAISED IN THE CENTRAL AND EAST...AND CONTINUED THE HEAVY RAIN THREAT. TEMPERATURES LOOK ON TRACK TO COOL INTO THE LOWER 70S NORTH IN THE WAKE OF THE FRONT. 45/23 PREV DISCUSSION... /ISSUED 652 PM CDT THU JUL 31 2014/ DISCUSSION... SEE AVIATION FOR 0Z TAF ISSUANCE. AVIATION... SHOWERS AND THUNDERSTORMS ARE NOW INTO COLLEGE STATION AND FORECASTED TO CONTINUE TO PUSH TO THE SOUTHEAST THIS EVENING. HIGH RES MODELS HAVE STRUGGLED INITIALIZING AS ALL BUT THE RAP MISSED THIS AFTERNOONS PRECIP NEAR KSGR/ KLBX. BECAUSE OF THE ABOVE HAVE LEANED TOWARDS RAP WITH EVOLUTION OF SHOWERS AND THUNDERSTORMS. MOST LIKELY THIS LINE WILL MOVE INTO KIAH AND KHOU IN THE NEXT TWO HOURS BEFORE STARTING TO WEAKEN. LOOKS LIKE MOST TAF SITES WILL SEE THUNDER WITH KLBX AND KGLS STILL IN QUESTION ON WHETHER CURRENT CONVECTION WILL MAKE IT OR NOT. GLOBAL MODELS THEN BEGIN TO DIFFER ON HOW THE FRONT WILL PROGRESS TOMORROW MORNING. THE GFS PLUNGES THE DRIER AIR FARTHER TO THE SOUTH WHILE THE NAM HOLDS THE DRIER AIR UP JUST AROUND KIAH TOMORROW. IF THE NAM IS RIGHT RAIN COULD LINGER AROUND NEAR AND SOUTH OF KIAH TOMORROW. IF THE GFS IS RIGHT THE PRECIP WILL BE CONFINED MORE NEAR THE COAST. FUTURE TAF PACKAGES WILL WORK TO NARROW DOWN WHEN AND WHERE THE FRONT WILL STALL. EITHER WAY BEHIND THE FONT PRECIP LOOKS TO COME TO AN END. 23 PREV DISCUSSION... /ISSUED 627 PM CDT THU JUL 31 2014/ UPDATE... HEAVY RAIN THREAT LOOKS TO BE RAPIDLY TAKING SHAPE OVER THE NORTHERN 1/3 OF THE AREA. AREAS FROM CALDWELL TO COLLEGE STATION TO MADISONVILLE HAVE ONGOING THUNDERSTORM THAT MOVED OFF THE FRONTAL BOUNDARY AND GENERALLY MOVING AT 15-20 KNOTS TO THE SE. SEABREEZE AND OUTFLOW BOUNDARY FROM STORMS IN THE METRO MARCHING INLAND AND THE COLLISION AREA LOOKS TO FAVOR SOMETHING 20 MILES EITHER SIDE OF A LINE FROM BRENHAM TO NAVASOTA TO CUT AND SHOOT TO LIVINGSTON. HAVE DONE A QUICK UPDATE TO ADD LOCALLY HEAVY RAINFALL AND RAISED POPS FOR THIS CORRIDOR. PW 2+ INCHES POOLED IN THERE AND A BOUNDARY COLLISION LOOK TO FAVOR AT LEAST A FEW HOURS OF HEAVY RAIN. STORM MOTIONS SHOULD SLOW AND SOME BACKBUILDING MAY OCCUR...LATEST SPENES HIGHLIGHTING THIS THREAT AS WELL. 45/23 PREV DISCUSSION... /ISSUED 325 PM CDT THU JUL 31 2014/ DISCUSSION... A NORTHWESTERLY FLOW ALOFT WILL HELP PUSH A COLD FRONT INTO SE TX TONIGHT AND FRIDAY MORNING...AND THEN OFF THE COAST LATE FRIDAY. LEANED HEAVILY ON THE 12Z NAM12 ALTHOUGH A MODEL CONSENSUS AGREED WITH THE NAM OUTPUT. THE MAIN FORECAST CHALLENGE FOR TONIGHT THROUGH FRIDAY IS THUNDERSTORM COVERAGE. WEAK SHORTWAVE TROUGHS MOVING THROUGH THE FLOW ALOFT MAY HELP GENERATE THUNDERSTORMS AHEAD OF THE COLD FRONT. THE SEABREEZE HAS HELPED GENERATE THUNDERSTORMS TO THE SOUTHWEST OF METRO HOUSTON. EXPECT THESE WILL BE FAIRLY SCATTERED THIS EVENING. OVERNIGHT SHOULD SEE MORE WIDESPREAD COVERAGE AHEAD OF THE FRONT AS IT SINKS INTO THE FORECAST AREA. THERE MAY BE A BREAK IN THE COVERAGE LATER FRIDAY MORNING BEFORE REDEVELOPMENT FRIDAY AFTERNOON. THE FRONT SHOULD WORK ITS WAY ALONG THE COAST BY FRIDAY NIGHT. THAT SAID... THE MODELS HAVE BACKED OFF OF THE RAINFALL POTENTIAL...ESPECIALLY ON FRIDAY. MODEL SOUNDINGS HAVE THE BEST PW/S OF ABOUT 2 INCHES TONIGHT AND EARLY FRIDAY. THE NAMBUFR FORECAST SOUNDINGS SHOW THAT THE BEST CHANCES FOR ISOLATED STRONG STORMS WILL BE LATE THIS AFTERNOON AND EARLY EVENING. THE FRONT WILL MOVE BACK INLAND AND THE SUBTROPICAL RIDGE WILL TRY AND BUILD BACK OVER THE AREA NEXT WEEK. THIS WILL LEAD TO A WARMER AND MORE HUMID TREND DURING THE FIRST HALF OF THE WEEK. 40 MARINE... LIGHT TO OCCASIONALLY MODERATE ONSHORE WINDS WILL CONTINUE THROUGH TONIGHT. A WEAK COLD FRONT WILL APPROACH THE COAST ON FRIDAY... PROBABLY STALL AND MEANDER BACK AND FORTH NEAR THE COASTLINE THROUGH THE WEEKEND. THIS BOUNDARY SHOULD SERVE AS A FOCUS FOR PERIODS OF SHOWERS AND THUNDERSTORMS. LIGHT AND VARIABLE WINDS SHOULD PERSIST WITH LOW SEAS... EXCEPT IN AND NEAR STORMS. AN ONSHORE FLOW IS EXPECTED TO RETURN TO THE AREA WITH WINDS AND SEAS REMAINING BELOW CAUTION LEVELS. 47 PREV DISCUSSION... /ISSUED 1209 PM CDT THU JUL 31 2014/ AVIATION... NOT TOO MANY CHANGES TO ONGOING TAF PACKAGE...MAINLY TO PUSH BACK TEMPOS A FEW HOURS. FRONTAL BOUNDARY MAKING SLOW PROGRESS TOWARD SE TX. SAT IMAGERY DOES SHOW SOME BREAKS IN CLOUDS AHEAD OF IT WHICH SHOULD ALLOW SOME DESTABILIZATION IN ADVANCE. GOES PW ESTIMATES 2-2.3" PW'S ACROSS THE AREA. DO ANTICIPATE INCREASED SCT ACTIVITY TO DEVELOP ACROSS N HALF OF SE TX THIS AFTN...THEN SAGGING SWD TOWARD 1-10 & METRO AREAS DURING THE EVENING AND NIGHTTIME HOURS. SEVERAL MODELS SHOWING FURTHER ENHANCEMENT/REDEVELOPMENT BETWEEN 1-7AM CDT SOUTH OF A COLUMBUS- LIVINGSTON LINE SO KEPT VCTS'S GOING OVERNIGHT AT LEAST UNTIL TRENDS & INCREASED CONFIDENCE CAN BE ESTABLISHED. CONSIDERING DEEPER AVAILABLE MOISTURE...RAINFALL COULD BE LOCALLY HEAVY AT TIMES. PROBABLY SEE A BREAK AFTER SUNRISE...FOLLOWED BY POSSIBLE MORE SCT ACTIVITY DURING THE AFTN DEPENDING WHERE THE BOUNDARY BECOMES SITUATED AND IF WE CAN GET SOME INSTABILITY. OTHERWISE...VFR OUTSIDE OF CONVECTION. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 90 73 89 71 90 / 50 30 20 10 20 HOUSTON (IAH) 91 75 90 73 90 / 40 60 40 30 20 GALVESTON (GLS) 88 80 87 79 89 / 20 40 30 30 20 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && AVIATION/MARINE...23
Hazardous weather outlook, Jul 31, 4:22 AM CDT, 22 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 422 AM CDT THU JUL 31 2014 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-010930- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 422 AM CDT THU JUL 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION BEGINNING THIS AFTERNOON AND EXTENDING THROUGH THE OVERNIGHT HOURS. ISOLATED STRONG STORMS ARE POSSIBLE WITH SOME GUSTY WINDS. THE GREATEST THREAT WILL BE HEAVY RAINFALL WITH THE STRONGER STORMS LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY MORNING AS THE FRONT PUSHES OFFSHORE. CHANCE FOR SHOWERS AND THUNDERSTORMS WILL LINGER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Aug 1, 12:45 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1245 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD ALDINE 29.91N 95.38W
08/01/2014 HARRIS TX DEPT OF HIGHWAYS
TRANSTAR REPORTS NORTH BELTWAY 8 IMPASSABLE ON ALL
MAINLANES FROM I-45 TO HIGHWAY 59.
&&
EVENT NUMBER HGX1400166
KPLocal storm report, Aug 1, 12:55 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1255 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM HEAVY RAIN 1 ENE ALDINE 29.92N 95.36W
08/01/2014 M6.16 INCH HARRIS TX MESONET
6.16 INCHES OF RAINFALL MEASURED IN 3 HOURS AT P138 AND
ALDINE WESTFIELD RD.
1252 AM HEAVY RAIN 2 S HUMBLE 29.96N 95.27W
08/01/2014 M4.16 INCH HARRIS TX COUNTY OFFICIAL
4.16 INCHES OF RAIN RECORDED AT GREENS BAYOU AND U.S.
59 IN 1 HR
&&
EVENT NUMBER HGX1400167 HGX1400168
BAHLocal storm report, Aug 1, 1:07 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
107 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM FLASH FLOOD 2 W JACINTO CITY 29.77N 95.27W
08/01/2014 HARRIS TX DEPT OF HIGHWAYS
INTERSTATE 10 AND U.S. 90 ALTERNATE HIGH WATER REPORTED
&&
EVENT NUMBER HGX1400169
BAHLocal storm report, Aug 1, 1:47 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
147 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM HEAVY RAIN HOUSTON 29.77N 95.39W
08/01/2014 M3.96 INCH HARRIS TX MESONET
3.96 INCHES OF RAINFALL MEASURED AT U.S. 59 AND
JEFFERSON IN THE PAST HOUR.
&&
EVENT NUMBER HGX1400170
BAHLocal storm report, Aug 1, 2:06 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
206 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM FLASH FLOOD HOUSTON 29.77N 95.39W
08/01/2014 HARRIS TX BROADCAST MEDIA
FLOODED ROADS... HWY 59 SERVICE ROAD NORTH OF
FM1960...ALDINE BENDER AT JFK...EASTEX AND
ROSEMARY...EASTEX AND ALDINE MAIL...HIGHWAY 59 AND
LITTLE YORK
&&
EVENT NUMBER HGX1400171
KPLocal storm report, Aug 1, 2:12 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
212 AM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HEAVY RAIN HOUSTON 29.77N 95.39W
08/01/2014 M6.48 INCH HARRIS TX MESONET
6.48 BETWEEN 11PM AND 2 PM AT GREENS BAYOU AT HWY 59
AND HALLS BAYOU AT AIRLINE. MOST OF IT FELL IN JUST OVER
1 HOUR.
&&
EVENT NUMBER HGX1400172
KPThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:43 PM CDT | Special Weather Statement | HGX | Polk | 47 min |
| Jul 31, 7:44 PM CDT | Special Weather Statement | HGX | Waller | 61 min |
| Jul 31, 8:02 PM CDT | Special Weather Statement | HGX | Polk | 73 min |
| Jul 31, 8:13 PM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto, Trinity | 2 hr |
| Jul 31, 8:30 PM CDT | Special Weather Statement | HGX | Waller | 60 min |
| Jul 31, 9:02 PM CDT | Flash Flood Warning | HGX | Polk | 2 hr |
| Jul 31, 9:44 PM CDT | Special Weather Statement | HGX | Liberty | 61 min |
| Jul 31, 9:50 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 24 min |
| Jul 31, 9:53 PM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto, Walker | 112 min |
| Jul 31, 10:49 PM CDT | Special Weather Statement | HGX | Liberty | 41 min |
| Jul 31, 10:53 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 37 min |
| Jul 31, 11:03 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 2 hr |
| Jul 31, 11:18 PM CDT | Areal Flood Advisory | HGX | Harris | 57 min |
| Jul 31, 11:33 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Jul 31, 11:57 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 2 hr |
| Aug 1, 12:32 AM CDT | Flash Flood Warning | HGX | Harris | 118 min |
| Aug 1, 1:21 AM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 54 min |
| Aug 1, 1:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris | 65 min |
| Aug 1, 2:09 AM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery | 3 hr |
| Aug 1, 2:52 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Wharton | 113 min |
| Aug 1, 4:21 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 54 min |
| Aug 1, 5:27 PM CDT | Special Marine Warning | HGX | 48 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.